MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 27FR., .014 WIRE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG, 90 DEG CUTTING LOOP ELECTRODE 27FR., .014 WIRE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Catalog Number 0504881314
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the cutting loop detached from the probe.The detached piece was retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: electrode would melt the adhesive probable root cause: generator power malfunction , material/design error, conductive irrigant used, improper use with another electromedical device , use error the reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known h3 other text : 81.

Brand Name
PKG, 90 DEG CUTTING LOOP ELECTRODE 27FR., .014 WIRE
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10847372
Report Number0002936485-2020-00466
Device Sequence Number16867625
Product Code FAS
UDI-Device Identifier37613327055512
UDI-Public37613327055512
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0504881314
Device Lot NumberSTENJC02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1